Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finitely Boolean representable varieties

Author: Emil W. Kiss
Journal: Proc. Amer. Math. Soc. 89 (1983), 579-582
MSC: Primary 08B10; Secondary 03B25
MathSciNet review: 718976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a short, elementary proof of a result of Burris and McKenzie [2] stating that each variety Boolean representable by a finite set of finite algebras is the join of an abelian and a discriminator variety. An example showing that the Boolean product operator $ {\Gamma ^a}$ is not idempotent is included as well.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08B10, 03B25

Retrieve articles in all journals with MSC: 08B10, 03B25

Additional Information

PII: S 0002-9939(1983)0718976-1
Article copyright: © Copyright 1983 American Mathematical Society